# SDR 96ZZZX5618

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7011M
- Make and model: Skrsky S61N
- Aircraft serial: 61216
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: S61255030411
- Condition: Cracked
- Location: Lt Mlg Leg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A POST-FLIGHT INSPECTION, HYDRAULIC FLUID WAS NOTICED SEEPING OUT FROM THE LT MAIN OLEO, JUST BELOW THE LOWER ATTACHMENT LUG.  A CLOSE VISUAL INSPECTION REVEALED A .50 INCH LONG CRACK IN THE CYLINDER.
